ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

On version of regularized projection two-step two-stage quasinewton minimization method

V. G. Malinov1

AnnotationIn the work regularized method for solving minimization problems with inaccurate initial date on the convex closed set of separable Gilbert variable metric space, based on the new version of projection generalised two-step two-stage Quasinewton method in conjunction with the Tikhonov function method is proposed. For continuously differentiable convex functions with a Lipschitz gradients the convergence of the method and estimates of the rate of convergence of the method on the supplementary requirement of strongly convexity functions are proved. Stop rule is constructed and regularizing operator is described. Distinction of the proposed method from preceding method of the considering class is superior accuracy also calculating stability.
Keywordsminimization on the simple set, regularized projection generalized two-step two-stage, variable metric method, convergence, rate of convergence.

1Assistant Professor of Ulyanovsk State University, Ulyanovsk;

Citation: V. G. Malinov , "[On version of regularized projection two-step two-stage quasinewton minimization method]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,13:3 (2011) 73–87 (In Russian)